# SDR DHL2007806594

- Difficulty date: April 18, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Misrepaired
- Location: Bs 1400-1420
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR ON FWD LWR CORNER OF "D" CARGO DOOR (STA 1400.000 - 1420.000 L-31R TO L-35R) IS NOT IN ACCORDANCE WITH DWG NR SR08530019 (SHOWS CORROSION TOO) MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW DOUGLAS DWG NR 5779936.  REMOVED NON STANDARD REPAIR IAW SRM 51-1-21, SRM 51-1-20D.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  REMOVED CORRODED SKIN PANEL IAW SRM 51-1-21, SRM 51-1-20D.  CLEANED TREATED AND PRIMED AREA AND NEW SKIN PANEL IAW SRM 51-1-8B.  INSTALLED NEW SKIN PANEL (P/N 5615371-71N1) (2014T6 0.071" AL) IAW DOUGLAS DWG NR 5779936, SRM 53-4-1 FIG 17A ITEM "B", SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE) SRM 51-1-11.  REPAIR ON "D" CARGO DOOR IAW DWG NR SR08530019
